# SDR FDEA200812215255

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 31,551 hours, 16,069 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO LARGE SPLIT IN THROTTLE LEVERS ( APROX 2 KNOBS WIDTH) NORMAL ACCELERATION ON NR 1. NR 2 LAGGED BEHIND WITH ENG INDICATORS ON NR 2 ALSO SLOW AND BEHIND NR 1.  ABORTED  T/O AT APPROX 60 KTS. RETURNED FOR TAKEOFF THIS TIME WITH TOGA ENGAGED. THE SAME THING STARTED TO  OCCURE SO WE IMMEDIATELY SELECTED AUTO THROTTLES OFF AND MANUALLY SET T/O POWER.  ACFT RELEASED FOR SERVICE IAW MEL/CDL: 22-30-01-B.
